# SDR QXEA200500797

- Difficulty date: April 7, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 7,596 hours, 5,611 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - RIGHT WING OUTBOARD FLAP INBOARD GUIDE ROLLER TRACK GOUGED.  REPLACED IAW CRJ700 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.
